Fully modified narrow‐band least squares estimation of weak fractional cointegration
Morten Nielsen and
Per Frederiksen
Econometrics Journal, 2011, vol. 14, issue 1, 77-120
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (45)
Downloads: (external link)
http://hdl.handle.net/10.1111/j.1368-423X.2010.00323.x
Related works:
Journal Article: Fully modified narrow‐band least squares estimation of weak fractional cointegration (2011) 
Working Paper: Fully Modified Narrow-Band Least Squares Estimation of Weak Fractional Cointegration (2010) 
Working Paper: Fully Modified Narrow-band Least Squares Estimation Of Weak Fractional Cointegration (2009) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ect:emjrnl:v:14:y:2011:i:1:p:77-120
Ordering information: This journal article can be ordered from
http://www.ectj.org
Access Statistics for this article
Econometrics Journal is currently edited by Richard J. Smith, Oliver Linton, Pierre Perron, Jaap Abbring and Marius Ooms
More articles in Econometrics Journal from Royal Economic Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing () and Christopher F. Baum ().